Journal article icon

Journal article

Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential

Abstract:

We consider a branching particle system where each particle moves as an independent Brownian motion and breeds at a rate proportional to its distance from the origin raised to the power p, for p[0,2). The asymptotic behaviour of the right-most particle for this ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.spa.2014.12.008

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Oxford college:
Magdalen College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Stochastic Processes and their Applications Journal website
Volume:
125
Issue:
5
Pages:
2096-2145
Publication date:
2014-12-29
Acceptance date:
2014-12-19
DOI:
EISSN:
1879-209X
ISSN:
0304-4149
Pubs id:
pubs:510331
URN:
uri:ea8a431f-0693-4acc-a29c-b8418b34f6ea
UUID:
uuid:ea8a431f-0693-4acc-a29c-b8418b34f6ea
Local pid:
pubs:510331

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP